# SDR SWAA053682

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 6,500 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF EEPLS TRACK COVER LOOSE.  SECURED COVER PER MM.
